List of citations in Numdam for : Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schrödinger equations

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 2, p. 255-301

Pausader, Benoit; Tzvetkov, Nikolay; Wang, Xuecheng

Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 2, p. 315-338

Godet, Nicolas

Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 4, p. 691-703


Herr, Sebastian

Journées équations aux dérivées partielles, (2010), article no. 10, 10 p.

Zhong, Sijia

Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 4, p. 583-613

Gérard, Patrick; Pierfelice, Vittoria

Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 1, p. 119-151

Gérard, Patrick; Grellier, Sandrine

Séminaire Équations aux dérivées partielles (Polytechnique), (2008-2009), Talk no. 2, 19 p.

Tzvetkov, Nikolay

Annales de l'Institut Fourier, Volume 58 (2008) no. 7, p. 2543-2604

Gérard, Patrick

Séminaire Équations aux dérivées partielles (Polytechnique), (2005-2006), Talk no. 16, 17 p.